# SDR CA071105001

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW OBSERVED LOW OIL PRESSURE WARNING, FOLLOWED BY SMOKE IN THE CABIN. ELECTION WAS MADE TO PERFORM AN INFLIGHT ENGINE SHUTDOWN.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.   FULL ENGINE SN GAS GENERATOR MODULE: 114283 POWER SECTION MODULE: 114135 (TC NR 20071105001)
